# SDR JJBA20140310004

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 31,890 hours, 43,432 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENG SURGING AFTER TAKEOFF.  NR 1 ENG SHUT DOWN IN FLIGHT.  R & R POWER CONTROL MICRO SWITCH 53 & NR 1 TSCU GND.
